On a. s. convergence of classes of multivalued asymptotic martingales
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 4, pp. 313-321.
@article{AIHPB_1985__21_4_313_0,
     author = {Bagchi, Sitadri},
     title = {On a. s. convergence of classes of multivalued asymptotic martingales},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {313--321},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {4},
     year = {1985},
     zbl = {0577.60010},
     mrnumber = {823079},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_4_313_0/}
}
TY  - JOUR
AU  - Bagchi, Sitadri
TI  - On a. s. convergence of classes of multivalued asymptotic martingales
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1985
DA  - 1985///
SP  - 313
EP  - 321
VL  - 21
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1985__21_4_313_0/
UR  - https://zbmath.org/?q=an%3A0577.60010
UR  - https://www.ams.org/mathscinet-getitem?mr=823079
LA  - en
ID  - AIHPB_1985__21_4_313_0
ER  - 
%0 Journal Article
%A Bagchi, Sitadri
%T On a. s. convergence of classes of multivalued asymptotic martingales
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1985
%P 313-321
%V 21
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1985__21_4_313_0
Bagchi, Sitadri. On a. s. convergence of classes of multivalued asymptotic martingales. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 4, pp. 313-321. http://www.numdam.org/item/AIHPB_1985__21_4_313_0/

[1] A. Brunel, L. Sucheston, Sur les amarts à valeurs vectorielles, C. R. Acad. Sci. Paris, Série A, t. 283, 1976, p. 1037-1040. | MR | Zbl

[2] C. Castaing, M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Math., t. 580, 1977. | MR | Zbl

[3] R.V. Chacon, L. Sucheston, On convergence of Vector-Valued Asymptotic Martingales, Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 33, 1975, p. 55-59. | MR | Zbl

[4] G. Edgar, L. Sucheston, Amart: A class of Asymptotic Martingales, A. Discrete Parameter, J. Multivariate Analysis, t. 6, 1976, p. 193-221. | MR | Zbl

[5] L. Egghe, Strong Convergence of Positive Subpramarts in Banach Lattices, Bull. Polish Ac. Sc., t. 31, 9-12, 1983, p. 415-426. | MR | Zbl

[6] N. Frangos, On Convergence of Vector-Valued Pramarts and Subpramarts. | Zbl

[7] F. Hiai, H. Umegaki, Integrals, Conditional Expectations and Martingales of Multivalued Functions, J. Multivariate Analysis, t. 7, 1977, p. 149-182. | MR | Zbl

[8] A. Millet, L. Sucheston, Convergence of classes of Amarts Indexed by Directed Sets, Canadian J. of Math., t. 32, 1980, n° 1, p. 86-125. | MR | Zbl

[9] J. Neveu, Convergence presque sûre de martingales multivogues, Ann. Inst. Henri Poincaré, t. 8, n° 1, 1972, p. 1-7. | Numdam | MR | Zbl